# SDR DALA2014091805095

- Difficulty date: September 13, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 108,284 hours, 15,796 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A GOUGE TO FUSELAGE SKIN 28 INCHES AFT OF CARGO DOOR CUTOUT LOWER AFT CORNER.   BURNISHED DAMAGE IAW SRM 53-00-01.
